Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On Arhangelskiĭ's class $ {\rm MOBI}$


Author: H. R. Bennett
Journal: Proc. Amer. Math. Soc. 26 (1970), 178-180
MSC: Primary 54.35
DOI: https://doi.org/10.1090/S0002-9939-1970-0267523-0
MathSciNet review: 0267523
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. V. Arhangel'skiĭ, Mappings and spaces, Uspehi Mat. Nauk 21 (1966), no. 4 (130), 133-184=Russian Math. Surveys 21 (1966), no. 4, 115-162. MR 37 #3534. MR 0227950 (37:3534)
  • [2] -, On a class of spaces containing all metric and all locally compact spaces, Dokl. Akad. Nauk SSSR 151 (1963), 751-754=Soviet Math. Dokl. 4 (1963), 1051-1055. MR 27 #2959. MR 0152988 (27:2959)
  • [3] H. R. Bennett, Quasi-developable spaces, Dissertation, Arizona State University, Tempe, Arizona, 1968.
  • [4] J. Dugundi, Topology, Allyn and Bacon, Boston, Mass., 1966. MR 33 #1824. 5. Sitiro Hanai, On open mappings. II, Proc. Japan Acad. 37 (1961), 233-238. MR 23 #A4116. MR 0126822 (23:A4116)
  • [6] E. Michael, The product of a normal space and a metric space need not be normal, Bull. Amer. Math. Soc. 69 (1963), 375-376. MR 27 #2956. MR 0152985 (27:2956)
  • [7] C. Kuratowski, Topologïe. Vol. I, PWN, Warsaw, 1958; English transl., Academic Press, New York and PWN, Warsaw, 1966. MR 19, 873; MR 36 #839; 840. MR 0090795 (19:873d)
  • [8] H. H. Wicke and J. M. Worrell, Open continuous mappings of spaces having bases of countable order, Duke Math. J. 34 (1967), 255-271. MR 35 #979. MR 0210084 (35:979)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.35

Retrieve articles in all journals with MSC: 54.35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0267523-0
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society